# SDR R61A2019060140559

- Difficulty date: May 14, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CORROSION- RH CROSSBEAM AT FR 84 AS MARKED.  PERFORMED PERMANENT REPAIR ON CROSSBEAM FR84 R/H SIDE BY L-ANGLE REPAIR AND RESTORED
SURFACE PROTECTION IN ACCORDANCE WITH, REF ETD2019-170-066925. A/C REMAINS IN CHECK.
